MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UNIII AXS SCREWS, SELF-DRILLING, 1.5X5MM, 5/P; IMPLANT

STRYKER LEIBINGER FREIBURG UNIII AXS SCREWS, SELF-DRILLING, 1.5X5MM, 5/P; IMPLANT
Catalog Number 56-15935
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If further information becomes available, it will be submitted in a supplemental report.Facility did not save device for return.
 
Event or Problem Description
It was reported by the company representative that screws that were used to fixate a plate during a cranioplasty had come loose.A revision surgery was preformed to correct the issue.

Brand Name
UNIII AXS SCREWS, SELF-DRILLING, 1.5X5MM, 5/P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7877207
Report Number0008010177-2018-00087
Device Sequence Number2061092
Product Code HBW
UDI-Device Identifier37613327090742
UDI-Public37613327090742
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number56-15935
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;